Translator Disclaimer
December 2011 Limits on jump inversion for strong reducibilities
Barbara F. Csima, Rod Downey, Keng Meng Ng
J. Symbolic Logic 76(4): 1287-1296 (December 2011). DOI: 10.2178/jsl/1318338849

Abstract

We show that Sacks' and Shoenfield's analogs of jump inversion fail for both tt- and wtt-reducibilities in a strong way. In particular we show that there is a Δ02 set B >tt ∅' such that there is no c.e. set A with A' ≡wtt B. We also show that there is a Σ02 set C >tt ∅' such that there is no Δ02 set D with D' ≡wtt C.

Citation

Download Citation

Barbara F. Csima. Rod Downey. Keng Meng Ng. "Limits on jump inversion for strong reducibilities." J. Symbolic Logic 76 (4) 1287 - 1296, December 2011. https://doi.org/10.2178/jsl/1318338849

Information

Published: December 2011
First available in Project Euclid: 11 October 2011

zbMATH: 1248.03062
MathSciNet: MR2895396
Digital Object Identifier: 10.2178/jsl/1318338849

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 4 • December 2011
Back to Top